# SDR USAA960469

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747
- Part time: 36,895 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING VISUAL INSPECTION, FOUND 1 INCH CRACK IN FUSELAGE SKIN.  INSTALLED DOUBLER PER SRM 53-30-03.  (X)
